Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 761620, 14 pages
http://dx.doi.org/10.1155/2013/761620
Research Article

On Some Sampling-Related Frames in -Invariant Spaces

1Departamento de Matemáticas, Universidad Carlos III de Madrid, Avda. de la Universidad 30, 28911 Leganés-Madrid, Spain
2Departamento de Matemáticas Aplicada, E.T.S.I.T., U.P.M., Avda. Complutense 30, 28040 Madrid, Spain
3Departamento de Matemáticas Fundamentales, Facultad de Ciencias, U.N.E.D. Senda del Rey 9, 28040 Madrid, Spain

Received 16 May 2013; Accepted 19 September 2013

Academic Editor: Patricia J. Y. Wong

Copyright © 2013 H. R. Fernández-Morales et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

H. R. Fernández-Morales, A. G. García, M. A. Hernández-Medina, and M. J. Muñoz-Bouzo, “On Some Sampling-Related Frames in -Invariant Spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 761620, 14 pages, 2013. doi:10.1155/2013/761620